# SDR DALA13050389207

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Vertical-Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE TO DORSAL FIN ATTACH ANGLE WAS CUT AT STA 1520, COMPLETELY SEVERED.  OEM APPROVED REPAIR AS PERMANENT, ERA 518618-14.  REQUIRES GVI AT 3000 CYCLES OR CHECK THRESHOLD.
